# SDR C77A2014012900001

- Difficulty date: January 29, 2014
- Submitted: January 29, 2014
- Operation: Air carrier
- Aircraft: N623CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000221
- Aircraft time: 16,341 hours, 9,299 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 17085163001
- Condition: Corroded
- Location: Zone 100
- Part time: 16,341 hours, 9,299 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 28R BETWEEN FRAMES 88 & 89 HAS CORROSION DAMAGE.   REPAIRED ACCOMPLISHED IAW EO E175-53MR-150.
